# SDR USAA2010051490961

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 70,408 hours, 48,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DAILY - MAJOR REPAIR - NR 7189557 & 4643145 - FUSELAGE CRACK ON RIGHT HAND SIDE AFT OF WING TO BODY FAIRING AT BS760, S18R. REPAIRED FUSELAGE SKIN AT BS760, S18R IAW B737 SRM 53-00-01 REPAIR 31.
